# SDR SIMA20141228011

- Difficulty date: December 28, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 27,710 hours, 22,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 14540575005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING & LOWERING MECHANISM FWD SUPPORT BRACKET IS CRACKED.  R & R FWD SUPPORT BRACKET IAW SRM 51-40-02.
